# SDR NWAA092015519

- Difficulty date: June 2, 2009
- Submitted: June 4, 2009
- Operation: Air carrier
- Aircraft: N519US
- Make and model: Boeing 757251
- Aircraft serial: 23207
- Aircraft time: 70,961 hours, 29,383 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part serial: 15301
- Condition: Smoke
- Location: Cabin
- Part time: 56,992 hours, 23,177 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

IN CRUISE, THE CREW NOTICED ELECTRICAL SMOKE IN THE PASSENGER CABIN.  THE FLIGHT CREW PERFORMED THE SMOKE IN CABIN COM PROCEDURE AND DIVERTED TO ALO WHERE THEY MADE AN UNEVENTFUL LANDING.  MAINTENANCE FOUND THE SOURCE OF THE SMOKE TO BE THE RIGHT RECIRCULATION FAN, THE RECIRCULATION FAN WAS REPLACED AND THE SYSTEM OPERATED NORMALLY ALLOWING THE AIRCRAFT TO BE RETURNED TO SERVICE.
